| Model Number |
201-90118 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that four pyrenees constrained cervical drivers were not holding screws and one pyrenees constrained cervical torque limiting driver did not fit properly in handle intra-operatively.There were no adverse consequences to the patient.The procedure was completed without surgical delay.This report captures the first of the five drivers.
Event or Problem Description
Additional Manufacturer Narrative
Coding has been updated to reflect investigation conclusion.